“ Brand: Lemsip / Type: Coughs & Cold / Dosage Form: Tablets „
I saw these last winter on offer in Asda for £2 and thought that the idea that you could take them as a tablet or dissolve them as a drink was a really great idea and thought I would give them a try.
Personally when I have a cold I find that the sachets of cold and flu powders tend to help me feel better the quickest but of course if you are out and about then it is not always convenient to make up a drink so the fact of these tablets doing both did appeal to me.
The tablets comes in a cardboard box with the Lemsip colours and brand and it is easy to spot that they are from the Lemsip brand. The tablets claim to relieve the symptoms of colds and flu which includes body and headaches, sore throats, blocked noses and fevers. The tablets of course contain Paracetamol so you must not take them with other medicines containing Paracetamol for risk of overdose.
Inside the box there are a number of bright yellow oblong shaped tablets, The tablets smell of lemon and they also taste of lemon too which is makes them much nicer to take than a lot of tablets. I don't have a problem swallowing tablets but these ones are shaped to make it more comfortable to swallow them which will suit some people such as my Husband who does have an issue swallowing tablets.
The tablets work really well just swallowing them and I would say that they take about 20 minutes to start to feel some relief, I feel that they don't actually relieve the sore throat quite aswell as having them as a drink does. To drink the tablets you simply dissolve in boiling water, they dissolve quickly and they get to work a little faster when taken I this way too.
I feel that the tablets work really well in both ways, the normal price of these is nearly £4.50 a box so now when I am ill I carry these around in my bag incase I can't make up a drink but if I can make up a drink then I make one up as I find those slightly faster working. You can mix and match medication like this as long as you make sure you have at least 4 hours between doses and you don't have more than 4 doses in 24 hours.
These get 4 stars from me as there are items just as good at relieving symptoms for a much cheaper price of course the fact of these being able to be took in 2 different ways is very convenient.
Whenver I have a cold, I find that drinking Lemsip lemon really works well for me although sometimes, when I don't feel like drinking a whole drink and just want some fairly instant relief I reach for the Lemsip Max Lemon flavour tablets.
The tablets are intended for the treatment and symptomatic relief of colds and flu including headaches and Body Aches, Fever, Sore Throat and Blocked Noses. The tablets contain paracetamol which I find always works really well for me when I have any aches or pains but obviously if you have any problems with paracetamol you should stay away from this as well as if you are allergic to any ingredient, you have heart disease, high blood pressure, have overactive thyroid or you are taking or have taken MAOI's antidepressants) within 14 days.
The tablets are each individually wrapped in foil blister packs with a paper seal on the back so they are easy for adults to get into but harder for children which is good. The tablets are lemon flavoured and you can really smell the lemon when you open each one up. The tablets are yellow and a bit powdery and are also in a oblong shape so I find them fairly easy to swallow. I also find you get a nice lemon taste when taking these and they are a lot nicer than taking just a regular tablet.
Now, there are actually two ways to take these tablets. You can dissolve them in a mug of hot water but I think that defeats the point of them being tablets as if you wanted to drink your paracetamol I think you should just get the drink crystals to begin with anyway. I simply take them just like a tablet and have found that they work quickly and well when it comes to my cold symptoms.
The dosage is given on the back of the box. It says that Adults (16 years and over) can take two tablets every 4-6 hours to a maximum of four doses in any 24 hours. Do not take more than eight tablets in any 24 hours.
The tablets come in a box of twelve and cost £4.29 for a box and are a cold remedy I definitely recommend.
Lemsip Max Lemon Flavour Tablets contains a combination of active ingredients which are effective in relieving the symptoms associated with colds & flu, including relief of aches and pains,sore throats,headache,nasal congestion and lowering of temperature / Can be taken in two ways: -Either swallow tablets whole with water,do not chew. -Or, make into a hot drink by dissolving in half a mug of hot,but not boiling water.